A proof of the Livingston conjecture : Forum Mathematicum Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Strambach, Karl

IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

149,00 € / $224.00 / £112.00*

See all formats and pricing


Select Volume and Issue
Loading journal volume and issue information...

A proof of the Livingston conjecture

Citation Information: Forum Mathematicum. Volume 19, Issue 1, Pages 149–157, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/FORUM.2007.007, February 2007

Publication History

Published Online:


Let D denote the open unit disc and f : D be meromorphic and injective in D. We further assume that f has a simple pole at the point p ∈ (0, 1) and an expansion


In particular, we consider functions f that map D onto a domain whose complement with respect to is convex. Because of the shape of f (D) these functions will be called concave univalent functions with pole p and the family of these functions is denoted by Co(p).

It is proved that for fixed p ∈ (0, 1) the domain of variability of the coefficient a n(f), n ⩾ 2, fCo(p), is determined by the inequality


This settles two conjectures published by A. E. Livingston in 1994 and by Ch. Pommerenke and the authors of the present article in 2004.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Martin Chuaqui and Christian Pommerenke
Pacific Journal of Mathematics, 2014, Volume 270, Number 2, Page 319
Bappaditya Bhowmik and Karl-Joachim Wirths
Results in Mathematics, 2014, Volume 65, Number 1-2, Page 1
Farit G. Avkhadiev and Karl-Joachim Wirths
Computational Methods and Function Theory, 2008, Volume 8, Number 1, Page 107
F. G. Avkhadiev
Lobachevskii Journal of Mathematics, 2012, Volume 33, Number 3, Page 208
Bappaditya Bhowmik
Mathematische Nachrichten, 2012, Volume 285, Number 5-6, Page 606
Bappaditya Bhowmik
Archiv der Mathematik, 2010, Volume 95, Number 6, Page 575
Bappaditya Bhowmik and Saminathan Ponnusamy
Analysis, 2008, Volume 28, Number 3/2008
B. Bhowmik, S. Ponnusamy, and K. -J. Wirths
Siberian Mathematical Journal, 2009, Volume 50, Number 4, Page 609
M. Darus and R. W. Ibrahim
Lobachevskii Journal of Mathematics, 2008, Volume 29, Number 4, Page 221

Comments (0)

Please log in or register to comment.